A full characterization of stabilizability of bimodal piecewise linear systems with scalar inputs
Üst veriTüm öğe kaydını göster
KünyeÇAMLIBEL, M.K., HEELMS, W.P.M.H., SCHUMACHER, J.M. (2008). A full characterization of stabilizability of bimodal piecewise linear systems with scalar inputs. Automatica, 44 (5), pp. 1261- 1267. http://dx.doi.org/10.1016/j.automatica.2007.09.012.
This paper studies open-loop stabilization problem for bimodal systems with continuous vector field. It is based on the earlier work of the authors on the controllability problem for the same class of systems. A full characterization of stabilizability is established by presenting algebraic necessary and sufficient conditions. It is also shown that controllability implies stabilizability for these systems in a very similar fashion to the linear case.